# SDR DXTA2025062704034

- Difficulty date: June 24, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 15,079 hours, 11,550 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 702346005001
- Part serial: 06063247
- Condition: Unserviceable
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL230, SMOKE OF MODERATE INTENSITY WAS PROPELLED FROM THE LEFT PILOT SIDE BOTTOM OF THE PANEL TO THE TOP OF THE GLARESHIELD. AFTER APPROXIMATELY 2 SECONDS THE SMOKE DISSIPATED AND DID NOT RETURN. AMBER PFD 1 ANNUNCIATOR BRIEFLY ILLUMINATED WITH THE EVENT. NO FUNCTIONALITY OF AVIONICS WAS LOST. THE SMOKE SMELLED OF ELECTRICAL SOURCE. CORRECTIVE ACTION: REMOVED PFD 1 DUE TO SMOKE FROM PFD 1. THEN INSTALLED CUSTOMER SUPPLIED REPAIRED DISPLAY UNIT. OPS CHECK GOOD. WORK DONE IN REF WITH AMM 34-28-00. NO DEFECTS NOTED.
